# SDR CALA0001365

- Difficulty date: September 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN TWO AFT CARGO PIT L BRACKETS AT FORWARD AND AFT END OF OVERHEAD CARGO DOOR LATCH SUPPORT.  THE BRACKETS WERE REMOVED AND REPLACED IAW SRM 51-10-2, 51-10-3, AND 51-30-2.
